Ask an expert
Question

30 Mar 2004

Sweats from the pill
I'm 27 and have been on Ginette for about 1.5 years to regulate hormones and ovarian cyst things. lately i've been waking up in the night extremely hot and sweaty and I'm wondering if that's from the pill. Do you have any idea? I'm not on any other medication.
Answer 300 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is not a usual side effect of the Pill. Infections and thyroid problems can cause sweats.

Best wuishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20280 votes
Vote